Side Effects of Xalacom Eye Drops

 

 

Submitted by Anonymous (not verified) on Sun, 02/01/2015 - 09:10
Country
Malaysia
Age
54
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?

Glaucoma

Do you suffer from any diseases in the body?
No
Do you use any eye drops?

Xalacom Eye Drops

Do you use any eye drops?
Yes

Question

 

 

Hi,

I have been using Xalacom drops for more than 6 months and recently have a lot of skin rashes (allergy). I have sinus problem and used to have a bit of skin allergy sometimes in the past when my sinus flares up but now even without a sinus flares up the skin rashes occurs.

I recently did a blood pressure check and its on the high side which never happen. My blood tests also show my bilirubin is on the high side. Can this has anything to do with the Xalacom drops?

Thanks

 

Answer

Thanks for your Question

 

 

Allergy to Xalacom eye drops or to its ingredients can cause allergic skin rash. Xalacom was reported to cause hypotension attacks because it has B blocker which can to reduce blood pressure.

Xalacom it metabolized in the liver and there are some patients who were in xalacom and reported abnormal live function tests.

Check with your eye doctor if he can change this eye drop with another one from different family.

 

Side Effects of Xalacom Eye Drops
More Questions